Hüsler, André

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2011 | 2009

2011

Schuhmacher, Dominic; Hüsler, André; Dümbgen, Lutz (2011). Multivariate Log-Concave Distributions as a Nearly Parametric Model. Statistics & risk modeling, 28(3), pp. 277-295. Berlin: De Gruyter 10.1524/stnd.2011.1073

2009

Schuhmacher, Dominic; Hüsler, André; Dümbgen, Lutz (2009). Multivariate Log-Concave Distributions as a Nearly Parametric Model (Technical Report 74). Bern: Institut für mathematische Statistik und Versicherungslehre der Universität Bern (IMSV)

Provide Feedback